EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Back to Search Results |
| Catalog Number |
314-13-13 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
01/21/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 300-01-17 - eq hum stem primary press fit 17mm: (b)(6), 300-10-45 - eq repli plate 4.5mm o/s: (b)(6), 300-20-02 - eq sq torque define screw drive kit: (b)(6), 310-01-50 - eq, hum head short, 50mm (beta): (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Event or Problem Description
It was reported that an 89 yo male patient, who had a right tsa, underwent a revision procedure approximately 7 years 3 months post the initial procedure.Failed laser cage glenoid was reported.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted devices are available for return.No images were provided.No further information.